# SDR REXA2022072100522

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371211
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STGR21R BETWEEN FS865 AND FS881 INSTALLED NEW INTERCOSTAL STR21R P/N: SH690-37121-1, BETWEEN FS 865 AND FS 881, IAW CRJ-900 SRM 51-42-06-001-001-A01.
